Number of the records: 1  

Algebraic proofs for shallow water bi-Hamiltonian systems for three cocycle of the semi-direct product of Kac-Moody and Virasoro Lie algebras

  1. 1.
    Zuevsky, A. Algebraic proofs for shallow water bi-Hamiltonian systems for three cocycle of the semi-direct product of Kac-Moody and Virasoro Lie algebras. Open Mathematics. 2018, 16(1), 1-8. ISSN 2391-5455. E-ISSN 2391-5455. Available: doi: 10.1515/math-2018-0002.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.